RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 7, Pages 1310–1312 (Mi de2807)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Reduction of a controllability problem to a boundary value problem

V. I. Korobov

Kharkov State University

Full text: PDF file (305 kB)

Bibliographic databases:
UDC: 517.934
Received: 18.05.1973

Citation: V. I. Korobov, “Reduction of a controllability problem to a boundary value problem”, Differ. Uravn., 12:7 (1976), 1310–1312

Citation in format AMSBIB
\Bibitem{Kor76}
\by V.~I.~Korobov
\paper Reduction of a controllability problem to a boundary value problem
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 7
\pages 1310--1312
\mathnet{http://mi.mathnet.ru/de2807}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442786}
\zmath{https://zbmath.org/?q=an:0335.93017}


Linking options:
  • http://mi.mathnet.ru/eng/de2807
  • http://mi.mathnet.ru/eng/de/v12/i7/p1310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Korobov, “A general approach to the solution of the bounded control synthesis problem in a controllability problem”, Math. USSR-Sb., 37:4 (1980), 535–557  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:83
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020